# SDR CALA0800547

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 29,355 hours, 15,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT NUT PLATE HOLES FROM BS 328-344 LBL 44.  REMOVED AND REPLACED CRACKED INTERCOSTAL FROM BS 328-344 LBL 44 PER SRM 51-40-02.
